# SDR 04330649

- Difficulty date: November 25, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L 14TH STAGE DUCT WARNING.  ENGINE AT IDLE.  DIVERT TO NEAREST AIRPORT, LANDED SAFELY.  MX REMOVED AND REPLACED DUCT LOOP.
